IJPAM: Volume 86, No. 3 (2013)

FUZZY CLOSURE SYSTEMS ON
COMPLETE RESIDUATED LATTICES

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA


Abstract. We investigate the properties of fuzzy closure systems on complete residuated lattices. In particular, we study the relations between fuzzy closure (interior) operators and fuzzy closure (interior) systems.

Received: April 12, 2013

AMS Subject Classification: 03E72, 54A40,54B10

Key Words and Phrases: fuzzy closure (interior) systems, complete residuated lattices, fuzzy closure (interior) operators

Download paper from here.



DOI: 10.12732/ijpam.v86i3.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 3